Search - Archive ouverte HAL Access content directly

Filter your results

35 Results
Image document

Dedication to Gerardus F. Helminck

Aloysius Helminck , Joseph Krasil’shchik , Vladimir Roubtsov
Journal of Geometry and Physics, 2011, 61 (9), pp.1631. ⟨10.1016/j.geomphys.2011.04.003⟩
Journal articles hal-03054042v1

X Symposium on Probability and Stochastic Processes and the First Joint Meeting France-Mexico of Probability. Proceedings of the symposium and the meeting held in Guanajuato, November 3–7, 2008

Maria-Emilia Caballero , Loïc Chaumont , Daniel Hernandez-Hernandez , Víctor Rivero
EDP Sciences, 31, 2011, ESAIM: Proceedings
Books hal-03054047v1
Image document

Combinatorial rigidity of multicritical maps

Wenjuan Peng , Lei Tan
Preprints, Working Papers, ... hal-00601631v1

On the Stability of Prices of Contingent Claims in Incomplete Models Under Statistical Estimations

Lioudmila Vostrikova-Jacod
Seminar on Stochastic Analysis, Random Fields and Applications VI, 2011, Ascona, Switzerland. pp.453 - 471, ⟨10.1007/978-3-0348-0021-1_25⟩
Conference papers istex hal-03031587v1
Image document

From the Pearcey to the Airy process

Mark Adler , Mattia Cafasso , Pierre van Moerbeke
Electronic Journal of Probability, 2011, 16, pp.1048 - 1064. ⟨10.1214/EJP.v16-898⟩
Journal articles hal-03031616v1

Free divisors in prehomogeneous vector spaces

Jean-Michel Granger , David Mond , Mathias Schulze
Proceedings of the London Mathematical Society, 2011, 102 (5), pp.923 - 950. ⟨10.1112/plms/pdq046⟩
Journal articles hal-03040207v1

Modeling pathogens adaptation to a multi-resistant environment using competition processes

Romain Bourget
Models in evolutionary ecology, 2011, Montpellier, France
Conference papers hal-03038366v1
Image document

Boundary behavior of α-harmonic functions on the complement of the sphere and hyperplane

Tomasz Luks
Preprints, Working Papers, ... hal-00650222v1
Image document

Very nilpotent basis and n-tuples in Borel subalgebras

Michael Bulois
Comptes Rendus. Mathématique, 2011, 349 (3-4), pp.149-152. ⟨10.1016/j.crma.2010.12.005⟩
Journal articles hal-00660382v1

Suites et séries numériques: Suites et séries de fonctions

Mohammed El Amrani
Ellipses Marketing, pp.437, 2011, Références Sciences, 9782729870393
Books hal-03054031v1

Feuilletages par variétés complexes

Laurent Meersseman
Panoramas et synthèses, 2011, Variétés complexes, feuilletages, uniformisation, 34/35, pp.205-257
Journal articles hal-01894755v1

Corrigendum to ``A smooth foliation of the 5-sphere by complex surfaces

Laurent Meersseman , Alberto Verjovsky
Annals of Mathematics, 2011, 174 (3), pp.1951 - 1952. ⟨10.4007/annals.2011.174.3.11⟩
Journal articles hal-01894476v1

Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué

Moha Ou Ali Boutat
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2011, 20 (4), pp.759 - 765. ⟨10.5802/afst.1322⟩
Journal articles hal-01389255v1

A characterization of bounded symmetric domains of type IV

Laura Geatti , Andrea Iannuzzi , Jean-Jacques Loeb
Manuscripta mathematica, 2011, 135 (1-2), pp.183 - 202. ⟨10.1007/s00229-011-0436-y⟩
Journal articles istex hal-03040201v1

Strong Central Limit Theorem for isotropic random walks in Rd

Piotr Graczyk , Jean-Jacques Loeb , Tomasz Żak
Probability Theory and Related Fields, 2011, 151 (1-2), pp.153 - 172. ⟨10.1007/s00440-010-0295-6⟩
Journal articles istex hal-03040220v1

Bi-Hamiltonian ODEs with matrix variables

Alexander Odesskii , Vladimir Rubtsov , Vladimir Sokolov
Preprints, Working Papers, ... hal-00619676v1
Image document

On Hardy spaces

Krzysztof Bogdan , Bartłomiej Dyda , Tomasz Luks
Preprints, Working Papers, ... hal-00650256v1
Image document

Harmonic measures of the half-plane and balls for the hyperbolic Brownian motion and Ornstein-Uhlenbeck diffusions

Tomasz Byczkowski , Jakub Chorowski , Piotr Graczyk , Jacek Malecki
Preprints, Working Papers, ... hal-00618026v1
Image document


Xavier Buff , Lei Tan
Preprints, Working Papers, ... hal-00610714v1
Image document

Teichmüller spaces and holomorphic dynamics

Xavier Buff , Guizhen Cui , Lei Tan
Preprints, Working Papers, ... hal-00610715v1
Image document

Renormalization and wandering continua of rational maps

Guizhen Cui , Wenjuan Peng , Lei Tan
Preprints, Working Papers, ... hal-00601632v1

On localization in holomorphic equivariant cohomology

Ugo Bruzzo , Vladimir Rubtsov
Preprints, Working Papers, ... hal-00619674v1
Image document

Editors’ preface for the topical issue on “The interface between integrability and quantization”

Aloysius Helminck , Joseph Krasil’shchik , Vladimir Roubtsov
Journal of Geometry and Physics, 2011, 61 (9), pp.1632. ⟨10.1016/j.geomphys.2011.04.002⟩
Journal articles hal-03054024v1

On Wiener-Hopf factors for stable processes

Piotr Graczyk , Tomasz Jakubowski
Annales de l'Institut Henri Poincaré, 2011, 47 (1), pp.9 - 19
Journal articles hal-03040221v1

Configurations of points and strings

Igor Reider
Journal of Geometry and Physics, 2011, 61 (7), pp.1158 - 1180. ⟨10.1016/j.geomphys.2010.09.012⟩
Journal articles hal-03054055v1
Image document

Irregular locus of the commuting variety of reductive symmetric Lie algebras and rigid pairs

Michael Bulois
Transformation Groups, 2011, 16 (4), pp.1027-1061. ⟨10.1007/s00031-011-9162-5⟩
Journal articles hal-00660569v1

Integer solutions of integral inequalities and H-invariant Jacobian Poisson structures

Giovanni Ortenzi , Vladimir Rubtsov , Serge Roméo Tagne Pelap
Preprints, Working Papers, ... hal-00619669v1
Image document

Partial normalizations of Coxeter arrangements and discriminants

Michel Granger , David Mond , Mathias Schulze
Preprints, Working Papers, ... hal-00619215v2

Competition processes, a tool to model pathogen adaptation time

Romain Bourget
Mathematical Models in Ecology and Evolution, 2011, Groningen, Netherlands
Conference papers hal-03038373v1

A characterization of hyperbolic rational maps

Guizhen Cui , Lei Tan
Inventiones Mathematicae, 2011, 183 (3), pp.451 - 516. ⟨10.1007/s00222-010-0281-8⟩
Journal articles hal-03031584v1